Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Asthmatic, got severe hair fall post taking i-pill. Thyroid ruled out. Remedy?

hi, I am 35 yrs old 82kg and 5.5 in height and i am asthamatic so i use salbutamal inhaler regularly when i get attack i take duolin respules to inhale, it s been almost 2 yrs when i had an abortion and after 3-4 months later i took i-pill after which my hair are falling and even today they are, its been one year i had vitamins and some shampoo was also prescribed i had used it for 1 month in september i used for one month minioxidil,VB7 Forte and Alpecin shampoo then i discontinued after 1 month but even today my hair are falling i am having regular periods , i got my blood tested for thyroid and it came out normal my mom ,grannies and aunts don t have balding problem is my hair fall ever going to stop? Will my hair regrow or will i see my scalp crown forever i have never got any permanent hair bonding done...please help what should i do? I don t want my hair to fall drastically.during this time i also got beau s line too in my toe nails too, please tell wat can i do?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sushma
Welcome to HCM
Your hair loss pattern is like telogen effluvium, a condition of shedding telogen hair after some condition like high fever, hospitalization ,surgery, purturition, pregnancy and others. Maximum hair fall occurs usually after 2 to 3 months of these causes. But this condition is reversible. so you need to wait for new hair.
For early regrowth of hair i like to suggest you the following...
i) Apply minoxidil spray 5% twice daily for at least 2 months.
ii) Take a preparation of biotin 1000mcg daily for 2 months.
iii) We need follow up after end of 2 months
With regards.

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor